# SDR PCAA0201009

- Difficulty date: January 8, 2002
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 20,707 hours, 22,736 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Part serial: 1H6871
- Condition: Cracked
- Location: Capts Side
- Part time: 10,551 hours, 11,427 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SYR-FLIGHT#3555. CREW REPORTED CAPTAINS SIDE WINDOW SHATTERED. MAINTENANCE REPLACED CAPTAINS SIDE WINDOW IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 56-10-16. AIRCRAFT RETURNED TO SERVICE.
